# SDR FDEA202207101703

- Difficulty date: July 10, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO FRAME STATION 1761, LONGERON 11   RIGHT HAND TO 14 RIGHT HAND. EXISTING REPAIR AT MAIN DECK CARGO FRAME STATION 1761, LONGERON 11 RIGHT HAND TO   14 RIGHT HAND EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-07-2R   REPAIR 4 FIGURE 201 AND EA 1-5310-T0348756 PART 1, TITLE: FUSELAGE - MAINFRAME -   TRACKING EA FOR MAJOR REPAIR FOR FRAME DAMAGE AT STA 1761, LONGERONS 11R - 14R. EO   1-5100-7-5001 B7 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
